Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 1, Pages 45-52
http://dx.doi.org/10.1155/S0161171296000087

On barrelled topological modules

Instituto de Matemática, Universidade Federal do Rio de Janeiro, Caixa Postal 68530, Rio de Janeiro 21945, Brazil

Received 14 September 1992; Revised 5 February 1993

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some of the main theorems concerning ultrabarrelled topological vector spaces are extended to the context of topological modules.